# SDR SWAA2022111464974

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 770-774
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 770 TO 774 / [01] FOUND CORROSION ON R/H SIDE PLATE FROM STA 767-792 TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED SHIELD; MATCH DRILLED NEW SHIELD PER SRM 51-40-05;[03] INSP DRILLING OF NEW SHIELD;[04] REMOVED AND REPLACED SHIELD PER SRM 51-10-02
